Metrics

From
A Study of the S-Generalized Gauss Hypergeometric Function and Its Associated Integral Transforms by H. M. Srivastava, Rashmi Jain and M. K. Bansal Turkish Journal of Analysis and Number Theory. 2015, 3(5), 116-119 doi:10.12691/tjant-3-5-1
Views
10815
Html 10090
Abstract 725
04 December 2015 (publication date) through 21 May 2022 *
22.30 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 5511
PDF2412
Epub1147
XML1410
PPT0
Figures280
Tables262
Export: 2837
RIS897
BibTex973
Endnote967
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
4
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com